# SDR TI1R001423

- Difficulty date: March 25, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N1140H
- Make and model: Bolkms BK117A3
- Aircraft serial: 7078
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 5040017926
- Part serial: 3425
- Condition: Erratic
- Location: Attitude
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATTITUDE GYRO,  SPINS ERRATICALLY.  REMOVED AND REPLACED.
